Pepsi Max - Playstation VR and PS4 bundles to be won daily Pepsi Max - Playstation VR and PS4 bundles to be won daily


Log in or Register to start shopping


Aspar Paracetamol Tubs

Aspar Paracetamol Tubs

16s x 12 x 1

Product:Paracetamol Tablets 500mg
Pack Size:16s
Pack Quantity:16 x Tablets
Product Code:36541
VAT Code:Standard
Product Category:Grocery > Medicines > Pain Relief


Each Tablet contains Active: Paracetamol 500mg, Also contains Inactive: Potato Starch, Pregelatinised Maize Starch, Talc, Colloidal Silica and Magnesium Stearate (E572)


Additional Information

  • Pack Type: Dispenser


Preparation and Usage

For oral use.
For the treatment of mild to moderate pain, including headache, migraine, neuralgia (nerve pain), toothache, sore throat, period pain, aches and pain including muscle pains and backache, the symptomatic relief of rheumatic aches and pains and symptomatic relief of flu and feverishness.

How to take:
Check the bottle seal is not broken before first use. If it is do not take the tablets.

Unless otherwise directed by your doctor.
Adults, and children over 12 years:
1-2 tablets every 4 hours to a maximum of 8 tablets in 24 hours.
Children 6-12 years: half to one tablet every 4 hours to a maximum of 4 tablets in 24 hours.

Read attached leaflet for full instructions before use.


Do not store above 25°C.
Store in the original packaging.
Keep in the outer carton to protect from light.

Max Temp °C: 25



Do not exceed the stated dose
Do not take with any other Paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not take if you are sensitive to paracetamol or to any of the other ingredients.


Do not use after the expiry date shown.

Do not give to children under 6 years unless your doctor tells you to.
If symptoms persist for more than 3 days consult your doctor.


Manufacturer's Address

Aspar Pharmaceuticals Ltd,
NW9 0EQ.



Customers who bought this also bought:


The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.


In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »